RETURN TO INDEX  

SSRI INDUCED AKATHISIA

May 25 2002 at 10:52 PM
admin 

An extract from:
http://www.breggin.com/paxilproductliability.html

" (5) SSRI-induced akathisia, an internal sensation of agitation or discomfort that drives a person to move about, and also to lose impulse control. During akathisia, the inner experience of agitation includes many unusual physical feelings, such as electricity in the head or body. The person suffering from akathisia typically feels compelled to move the feet when sitting, to stand, or to pace. Akathisia is known to increase the risk of suicide and violence."



    
This message has been edited by SSRIAdmin on Apr 20, 2006 5:34 PM


 
 Respond to this message   
Responses

  • MANAGING AKATHISIA (Innsbruck University Article) - admin on May 25, 2002
  •  
  • AKATHISIA - EM GUIDEMAP - admin on May 26, 2002
  •  
  • AKATHISIA - A BRIEF REVIEW (Scottish Medical Journal) - admin on May 26, 2002
  •  
  • AKATHISIA - Various Links - admin on May 26, 2002
  •  
  • AKATHISIA in TRIAL TIMELINE - admin on May 26, 2002
  •  
  • STUDIES re AKATHISIA, TARDIVE DYSKENSIA etc... - admin on May 26, 2002
  •  
  • AKATHISIA IN HEALTHY VOLUNTEERS - admin on May 26, 2002
  •  
  • AKATHISIA - Jonathan Cole Declaration - admin on May 26, 2002
  •  
  • 'AKATHISIA IS TO VIOLENCE as a MATCH IS TO GASOLINE' - admin on May 31, 2002
  •  
  • AKATHISIA and ELECTRICAL SENSATIONS - Anonymous on Oct 1, 2002
    1. AKATHISIA... ZOLOFT... PFIZER ADMITS KNOWING - Anonymous on Oct 8, 2002
     
  • SSRIS & MECHANISMS OF SUICIDE: AGITATION/AKATHISIA - Anonymous on Dec 30, 2002
  •  


    Visit RxISK ORG from Data Based Medicine
    'the first free website (not sponsored by big pharma or advertising) for patients
    and their doctors to research, and more importantly, easily report drug side effects'.